CSpace

Browse/Search Results:  1-10 of 64 Help

Selected(0)Clear Items/Page:    Sort:
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:21/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
Smooth Controllability of the Navier-Stokes Equation with Navier Conditions: Application to Lagrangian Controllability 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 869-941
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Stability of Transonic Contact Discontinuity for Two-Dimensional Steady Compressible Euler Flows in a Finitely Long Nozzle 期刊论文
ANNALS OF PDE, 2021, 卷号: 7, 期号: 2, 页码: 96
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Transonic flow  Contact discontinuity  Free boundary  Compressible Euler flow  Finitely long nozzle  
Qualitative properties of singular solutions to fractional elliptic equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2021, 页码: 36
Authors:  Huang, Shuibo;  Zhang, Zhitao;  Liu, Zhisu
Favorite  |  View/Download:3/0  |  Submit date:2022/06/21
Fractional elliptic equations  Moving spheres method  Blow-up analysis  Local behaviour  Singular solutions  
STRUCTURE OF POSITIVE SOLUTIONS TO A CLASS OF SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 卷号: 14, 期号: 6, 页码: 1857-1870
Authors:  Cheng, Xiyou;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2022/04/02
Schrodinger system  Positive solution  Existence and uniqueness  Synchronized solution  
Proximal-Like Incremental Aggregated Gradient Method with Linear Convergence Under Bregman Distance Growth Conditions 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2021, 卷号: 46, 期号: 1, 页码: 61-81
Authors:  Zhang, Hui;  Dai, Yu-Hong;  Guo, Lei;  Peng, Wei
Favorite  |  View/Download:35/0  |  Submit date:2021/04/26
incremental aggregated gradient  linear convergence  Lipschitz-like/convexity  relative smoothness  Bregman distance growth  
Localization of the Kobayashi metric and applications 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 页码: 17
Authors:  Liu, Jinsong;  Wang, Hongyu
Favorite  |  View/Download:48/0  |  Submit date:2020/06/30
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2020, 卷号: 22, 期号: 2, 页码: 21
Authors:  Zhang, Xinqiu;  Zhang, Zhitao
Favorite  |  View/Download:34/0  |  Submit date:2020/06/30
Schrodinger system  linear and nonlinear couplings  uniqueness  synchronized solution  
ENERGY DECAY AND GLOBAL SMOOTH SOLUTIONS FOR A FREE BOUNDARY FLUID-NONLINEAR ELASTIC STRUCTURE INTERFACE MODEL WITH BOUNDARY DISSIPATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1555-1593
Authors:  Qin, Yizhao;  Guo, Yuxia;  Yao, Peng-Fei
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
Fluid-structure interaction  nonlinear elastodynamic systems  boundary dissipation  Navier-Stokes equations  energy decay  global well-posedness  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability